# SDR ASAA2017050220612

- Difficulty date: May 2, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 36,602 hours, 10,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT FAILED TO EXTINGUISH AFTER RECALL AND MASTER CAUTION RESET. GROUNDED - YES. REF AMM TASK 21-61-801. PERFORMED TEMP CONTROLLER BITE, CLEARED FAULTS, RESET SYSTEM. PACK TEMP CONTROL IN CABIN NOW RESETS WITH MASTER CAUTION. OK FOR SERVICE.
